# SDR REXA2019041025443

- Difficulty date: March 25, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 28,127 hours, 25,636 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Bs 405-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SEAT TRACK, STICK #2 HAS SEVERAL AREAS OF CORROSION.  REMOVED/REPLACED WITH NEW SEAT TRACK IAW CRJ 200 AMM 53-01-11.
